# SDR A6WA200840598

- Difficulty date: October 22, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N441AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 13,288 hours, 12,390 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulty
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN FLIGHT DECK AFTER LANDING.  SMOKE DISSIPATED AFTER PACKS SELECTED OFF.  OPERATED BOTH PACKS ON APU AIR AND DETERMINED APU TO BE CONTAMINATING PACKS WITH OIL ODOR .
